Über einige Probleme der additiven Zahlentheorie

Research output: Article

1 Citation (Scopus)
Original languageGerman
Pages (from-to)61-66
Number of pages6
JournalJournal fur die Reine und Angewandte Mathematik
Volume1961
Issue number206
DOIs
Publication statusPublished - 1961

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{b23a42e80aa746eba69e7477dcaa9f8a,
title = "{\"U}ber einige Probleme der additiven Zahlentheorie",
author = "P. Erdős",
year = "1961",
doi = "10.1515/crll.1961.206.61",
language = "German",
volume = "1961",
pages = "61--66",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "206",

}

TY - JOUR

T1 - Über einige Probleme der additiven Zahlentheorie

AU - Erdős, P.

PY - 1961

Y1 - 1961

UR - http://www.scopus.com/inward/record.url?scp=0042867870&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042867870&partnerID=8YFLogxK

U2 - 10.1515/crll.1961.206.61

DO - 10.1515/crll.1961.206.61

M3 - Article

VL - 1961

SP - 61

EP - 66

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 206

ER -